# SDR SWIA201436486

- Difficulty date: February 12, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 29,126 hours, 23,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, OTBD MIDDLE VANE LE HAS OUT OF LIMITS CHAFE.  C-CHECK REPLACED RT INBD FLAP VANE LE OTD MIDDLE SKIN IAW SRM.
